MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; MINOR PACK

MEDLINE INDUSTRIES, LP; MINOR PACK
Catalog Number DYNJ67651B
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, "the surgeon was injecting local into the patient before the start of the procedure.While injecting, the thumb ring broke off leaving a sharp jagged edge of the plunger.No harm came to surgeon or patient.".
 
Additional Manufacturer Narrative
According to the facility, "the surgeon was injecting local into the patient before the start of the procedure.While injecting, the thumb ring broke off leaving a sharp jagged edge of the plunger.No harm came to surgeon or patient." the procedure was able to be completed.No additional information at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
MINOR PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23497425
Report Number1423395-2025-00183
Device Sequence Number15715575
Product Code FDE
UDI-Device Identifier10195327274535
UDI-Public10195327274535
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ67651B
Device Lot Number25HME942
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown